# SDR UALA2013042602918

- Difficulty date: April 25, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 62,526 hours, 23,763 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Part number: D5746059520000
- Condition: Missing
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER SEAL ON LEADING EDGE SLAT BETWEEN RIGHT WINGTIP AND OUTBOARD SLAT IS MISSING.  REPLACED SEAL.
